# SDR AALA20141025007

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 61,767 hours, 21,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2365
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT OPENED THE L1 DOOR ON ARRIVAL AT GATE D1.  THE DOOR ASSIST BOTTLE BLEW & THE SLIDE FELL OUT ONTO THE JET BRIDGE.  THE SLIDE DID NOT INFLATE.  R & R THE L1 DOOR SLIDE.
